← Return to Dizziness/vertigo caused by Reclast infusion

Discussion
Comment receiving replies
Profile picture for murrie @murrie

I had my first Reclast infusion 6 days ago and I too have been experiencing extreme vertigo with nausea and fullness in ears. Yesterday I was finally able feel a little better - the nausea and dizziness would still come in waves but I could eat and could control it better so I have some hope now - but not able to get things done on my long to do list.

Jump to this post


Replies to "I had my first Reclast infusion 6 days ago and I too have been experiencing extreme..."

@murrie it sounds like you are experiencing the acute phase reaction that many of us have, that does not necessarily mean you will have a long term side effect. This reaction is unlikely to happen with the second dose!

@murrie I know this is two years later, but I had the ReClast infusion almost three weeks ago. I am older, an octogenarian, but have had severe fatigue, back ache and a feeling of being unsteady, like dizziness. Hoping you got over your symptoms. Have any advice. Thank you,